MAUDE Adverse Event Report: REFER TO SECTION H10 GALAXY G3 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE

REFER TO SECTION H10 GALAXY G3 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLY120306
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, medical history, race, and ethnicity was not provided.Procode: krd/hcg.(b)(4).The event description indicated that the device was "discarded" as the user felt the device was "unsafe to use".It was not reported whether the device is available for evaluation and testing and it has not been received to date.It is our intent to obtain the referenced device from the customer (if the device has not been discarded by the customer) and perform a complete evaluation of the device.(b)(6).(b)(4).The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, the 3mm x 6cm galaxy g3 (gly120306/l10156) thermo-mechanical coil was being tested in a heparinized saline bath prior to use when a small fragment of the embolic coil was observed to be detached from the device.A small piece of the embolic coil appeared to have separated, but the user is not sure if the separation had occurred prior to opening device packaging.The coil was "discarded" and replaced.No patient complications occurred as a result of the event.The intended procedure was a coil embolization of an unspecified aneurysm.The device was stored and handled according to the instructions for use (ifu).There was no damage noted to the device packaging and no evidence of sterility breach.No visible damage was noted to the coil delivery system prior to use.The user did not apply excessive force when handling the device.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Multiple attempts to obtain the return of the product have been unsuccessful.However, if the product is received at a later date, a supplemental report will be submitted within 30 days of receipt.Complaint conclusion: as reported by a healthcare professional, the 3mm x 6cm galaxy g3 (gly120306/l10156) thermo-mechanical coil was being tested in a heparinized saline bath prior to use when a small fragment of the embolic coil was observed to be detached from the device.A small piece of the embolic coil appeared to have separated, but the user is not sure if the separation had occurred prior to opening device packaging.The coil was "discarded" and replaced.No patient complications occurred as a result of the event.The intended procedure was a coil embolization of an unspecified aneurysm.The device was stored and handled according to the instructions for use (ifu).There was no damage noted to the device packaging and no evidence of sterility breach.No visible damage was noted to the coil delivery system prior to use.The user did not apply excessive force when handling the device.No further information was provided.The galaxy g3 product was not returned for investigation.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the manufacturing process of the unit.The exact cause of the event could not be conclusively determined; however, it is possible that routine preparation/handling factors may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information received indicated that the product is available for evaluation and testing; however, the facility is awaiting a product complaint box to return the item and these boxes are currently on backorder.Additional information will be submitted within 30 days of receipt.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3 3MM X 6CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
REFER TO SECTION H10
47709 fremont blvd
fremont CA 94538
MDR Report Key7630214
Report Number3008114965-2018-00652
Device Sequence Number16609702
Product Code KRD
UDI-Device Identifier10886704077459
UDI-Public10886704077459
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberGLY120306
Device Lot NumberL10156
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer06/26/2018
08/03/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date07/09/2018
08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1